RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Moreira, Celia Sofia

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:2255
Abstract pages:382
Full texts:99
References:43
Moreira, Celia Sofia
PhD (2010)
Birth date: 19.03.1977
E-mail:
Keywords: optimal averaged profit, generic singularities, polydynamical systems, time averaged optimization.

Subject:

optimal control theory, ordinary differential equations, singularity theory, bifurcation theory, coupled cell networks, polydynamical systems

Biography

1996–2002: Bachelor in Mathematics, University of Minho, Portugal.
2002–2004: Master in Applied Mathematics, University of Porto.
2006–2010: Doctorate in Mathematics, University of Porto. Thesis: "Generic Singularities of the Optimal Averaged Profit for Polydynamical Systems" (under the supervision of A.A. Davydov and H. Mena-Matos).
2010–2014: Post-Doctorate in Mathematics, CMUP (Centre of Mathematics, University of Porto), under the supervision of A.P. Dias.

   
Main publications:
  1. A.A. Davydov, Kh. Mena-Matos, S.S. Moreira, “Genericheskie osobennosti poleznosti v usrednennoi po vremeni optimizatsii dlya tsiklicheskikh protsessov v polidinamicheskikh sistemakh”, SMFN, 42 (2011), 95–117  mathnet  mathscinet
  2. A.P.S. Dias and C.S. Moreira, “Spectrum of the elimination of loops and multiple arrows in coupled cell systems”, Nonlinearity, 25 (2012), 3139–3154  crossref  mathscinet  zmath  adsnasa
  3. C.S. Moreira, “On bifurcations in lifts of regular uniform coupled cell networks”, Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences, 470 (2014), 2169–2170  crossref  zmath
  4. A.A. Davydov and H. Mena-Matos and C.S. Moreira, “Generic profit singularities in time averaged optimization for phase transitions in polydynamical systems”, Journal of Mathematical Analysis and Applications, 424 (2015), 704–726  crossref  zmath
  5. C.S. Moreira, “Special Jordan subspaces and synchrony subspaces in coupled cell networks”, SIAM J. Appl. Dyn. Syst., 14 (2015), 253–285  crossref  zmath

http://www.mathnet.ru/eng/person72666
List of publications on Google Scholar
https://zbmath.org/authors/?q=ai:moreira.c-s
https://mathscinet.ams.org/mathscinet/MRAuthorID/781327

Publications in Math-Net.Ru
2011
1. A. A. Davydov, H. Mena-Matos, C. S. Moreira, “Generic profit singularities in time-averaged optimization for cyclic processes in polydynamical systems”, CMFD, 42 (2011),  95–117  mathnet  mathscinet; Journal of Mathematical Sciences, 199:5 (2014), 510–534  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021